# SDR 9515069992

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896OE
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 861FG4
- Condition: Inoperative
- Location: Lt/Rt
- Part time: 157 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, WITH FLAPS SET AT 15 DEGREES, THE STALL WARNING AND STICK SHAKER ACTIVATED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT AND RIGHT AOA TRANSDUCERS, OPERATIONAL CHECK GOOD.
